# SDR 9JLA2014012404728

- Difficulty date: January 6, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N928WK
- Make and model: Amd FALCON50MYST
- Aircraft serial: 279
- Aircraft time: 5,776 hours, 4,040 cycles
- Engine: Hnywl TFE73140R
- Engine time: 5,600 hours, 3,896 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080039
- Part serial: 5241
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTION IT WAS DISCOVERED THAT FUEL WAS LEAKING FROM THE NR 2 ENG FUEL CONTROL P3 DRAIN.  THE FUEL CONTROL WAS REPLACED WITH AN OVERHAULED UNIT.  FUNCTIONAL & LEAK CHECKS WERE SATISFACTORY.
